MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2018/4062431

Медицинская библиотека · Case reports in dermatological medicine · 2018

Dasatinib-Induced Hypopigmentation in Pediatric Patient with Chronic Myeloid Leukemia: A Case Report and Review of the Literature.

Alharbi Bader, Alamri Samer, Mahdi Ahmed, Marghalani Siham

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Dasatinib is an oral second-generation multitarget tyrosine-kinase inhibitor (TKI) that is efficacious in treating imatinib-resistant chronic myeloid leukemia (CML) or intolerant cases. Noncutaneous adverse effects with dasatinib are well known in the literature, most commonly cytopenias and fluid retention, while pigmentary abnormalities have rarely been reported. We report the case of a 12-year-old male known case of CML, who presented to dermatology clinic approximately 2 years after initiating dasatinib treatment, with new-onset hypopigmentation of his upper limb, upper chest, and both knees of six months' duration.

Для цитирования: Alharbi Bader, Alamri Samer, Mahdi Ahmed, Marghalani Siham. Dasatinib-Induced Hypopigmentation in Pediatric Patient with Chronic Myeloid Leukemia: A Case Report and Review of the Literature.. Case reports in dermatological medicine. 2018. DOI: 10.1155/2018/4062431.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.